# SDR AALA201807169050

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 77,129 hours, 40,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD MEGAPHONE BATTERIES WEAK. REPLACED FORWARD MEGAPHONE BATTERIES PER AMM 23-34-00.
